Biot-Savart approximation in calculations of the magnetic fields of polarized ellipsoids

A. A. Vorob'ev, V. D. Evseev, L. A. Zashchinskii

Research output: Contribution to journalArticle

Abstract

Equations are deduced for calculating the magnetic field of currents in uniformly polarized ellipsoids; a template is presented for calculating the current density in such ellipsoids; the use of the formulas and the template is illustrated by the example of the assumed magnetic effect of a Tashkent earthquake; it is concluded that the theory for the calculation of such phenomena must be improved.

Original languageEnglish
Pages (from-to)652-656
Number of pages5
JournalSoviet Physics Journal
Volume17
Issue number5
DOIs
Publication statusPublished - May 1974

    Fingerprint

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Cite this